# SDR C2XA99IA051

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: 12025600611
- Condition: Chafed
- Location: Rt Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND HOLE CHAFED INTO FOWARD FRAME ABOVE COWL STAY AT RIGHT ENGINE OUTBOARD COWL DOOR 424. INSTALLED 'L' ANGLE REPAIR DOUBLER.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
